ArticleOriginal scientific text

Title

Canonical functional extensions on von Neumann algebras

Authors 1

Affiliations

  1. Dipartimento di Matematica e Informatica, Università di Udine, Via delle Scienze 206, 33100 Udine, Italy

Abstract

The topology and the structure of the set of the canonical extensions of positive, weakly continuous functionals from a von Neumann subalgebra M0 to a von Neumann algebra M are described.

Bibliography

  1. L. Accardi and C. Cecchini, Conditional expectations in von Neumann algebras and a theorem of Takesaki, J. Funct. Anal. 45 (1982), 245-273.
  2. H. Araki, Some properties of modular conjugation operator of von Neumann algebras and a noncommutative Radon-Nikodym theorem with a chain rule, Pacific J. Math. 50 (1974), 309-354.
  3. C. Cecchini, An abstract characterization of ω-conditional expectations, Math. Scand. 66 (1990), 155-160.
  4. C. Cecchini and D. Petz, State extensions and a Radon-Nikodym theorem for conditional expectations on von Neumann algebras, Pacific J. Math. 138 (1989), 9-23.
  5. C. Cecchini and D. Petz, Classes of conditional expectations over von Neumann algebras, J. Funct. Anal. 92 (1990), 8-29.
  6. F. Combes et C. Delaroche, Groupe modulaire d'une espérance conditionnelle dans une algèbre de von Neumann, Bull. Soc. Math. France 103 (1975), 385-426 (1976).
  7. A. Connes, Sur le théorème de Radon-Nikodym pour les poids normaux fidèles semifinis, ibid. 97 (1973), 253-258.
Pages:
13-24
Main language of publication
English
Received
1996-12-12
Published
1999
Exact and natural sciences